# SDR REXA2013100902102

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Mount
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAD ALT TRANS NR 1 ANTENNA BASE HAS CORROSION.  R & R NR 1 RAD ALT TRANS ANTENNA, PN MM670-70326-003.
